Allison Nichole Stover has not received any gifts yet
Its been a long time since i posted anything here on pink essence, so i may as well update my blog in case anyone is interested in how i am doing.
everything is going well near as i can tell, i have an appointment with my endocrinologist for February the third, going to have my blood drawn again and my prescriptions adjusted if she deems it necessary. no more nasty side effects at this point, my breast seem to be developing rather quickly, four months in and they already bounce when i…Read More
So, hormones are starting to have a physical effect, my facial hair is thinning and growing much slower. weight redistribution seems to be starting, and breast growth has begun. as for weight redistribution, my love handles are smaller and my butt is bigger. my thighs are also smaller, but some of this might be due in part to my increase in exercise and water consumption.
on the mental side, all my emotions are much easier to evoke, i smile more, i laugh more, and i feel good. i cry…Read More
after going to my doctor last week we figured out that I'm not allergic to my hormones yay! it was something environmental and my doctor told me to clean my apartment (Which i had already done) as well as take vitamin C and drink nettle tea.
she decided to up my hormone dosage to 4Mg estradiol and 200 MG Spiro, told me to take 81mg aspirin with it and come back in three months. I'm sure taking a lot of pills... :/
next step, legal name change, once the new year comes…Read More
its been not quite a month now, and i have some complications with my medication. The week before last i broke out in hives but, i attributed it to a new food i had eaten and went about my day to day. It turns out however that the hives are a side of effect of both estradiol and spironolactone, now the question is which one is causing them? i can't tell yet, i stopped taking the estradiol last Sunday the 27th the hives have not gotten better. So I'm thinking it's either the spiro or it was…Read More